I’m sad

Dandruff after Wen

I've been using Wen for about a month now and I've since been getting some sort of dandruff or scalp peeling. I don't know what to do because my hair looks good but the dandruff or scalping is not going away. What can I do?
18 people have
this question
+1
Reply
next » « previous
  • I’m frustrated
    I also want to voice my concern for others that are experiencing this issue.
    I bought Wen 613 from QVC. I already had dandruff and some hair loss in the crown. I had gotten the dandruff under control with dermatology treatment. But dandruff shampoos are very drying therefore the 613 sounded perfect for me.
    After using 613, my dandruff returned. so I started doing control experiments to determine what was causing my issues. If I dont use any Wen my dandruff returns in about 14 days. If I use 613 as a deep conditioner only the dandruff returns in a 5-7 days If I use 613 as a 2nd wash and deep conditioner the dandruff returns in a couple of days. If I use 613 only the dandruff returns in 1 day. Also with each decrease in return time the scalp pain gets stronger.
    Although, the 613 increase the dandruff my hair feels strong, but without a healthy scalp that can not last.
    I'm going to have to throw away an almost full 32 oz bottle plus some travel size packets. I bought so much because of a today's special on QVC. :-(
  • (some HTML allowed)
    How does this make you feel?
    Add Image
    I'm

    e.g. sad, anxious, confused, frustrated kidding, amused, unsure, silly indifferent, undecided, unconcerned happy, confident, thankful, excited

next » « previous